# SDR SWAA2022030445633

- Difficulty date: March 4, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 21,984 hours, 9,515 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 663 R/H VERTICAL VAPOR BARRIER CRACKED AT APPROX RBL 20 REQUIRES PERM REPAIR / REPAIRED STA 663 R/H VERTICAL VAPOR BARRIER WEB IAW SRM 51-70-04-2R-10 REPAIR 10.
